# SDR 20000511AP015

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL SUPPORT RIB BETWEEN STATION 720F AND 740 BL 0 TORN.  REMOVED ANGLE SUPPORT BETWEEN STATION 720F TO 740 AT BL 0 IAW 51-30-2 PAGE 1.  FABRICATED ANGLE SUPPORT IAW 53-10-4 PAGE 2.  TREATED, PRIMED AND INSTALLED IAW 51-10-2 AND 51-30-2 PAGE 1.  (M)
